C K Kapidex

1 Reply Updated



Conversation Starter

Comments Submitted Says:


why kalium durule caused diarrhea?
what is the scientific explaination for that question?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

I don't know what the scientific explanation is and I am not sure that there really is one that explains it.

Medication side effects occur, even with supplements, because you are putting a new substance into your body and it isn't used to it.. Some people's bodies adjust well and do not react, at all. While others can experience severe problems from it and no one really knows why this happens.

https:/­/­www.medschat.com/­wiki/­Potassium/­

If you are experiencing diarrhea, make sure to drink more liquids, to avoid dehydration and contact your doctor if it becomes a severe problem.

Are there any questions or comments?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

kapidex side effects
Took kapidex sample for ten days had spots all over my shoulder leaving permanent marks. ## Kapidex (active ingredient D... 24 replies
kapidex has anyone tried it
need info on kapidex ## Start taking Kapidex 5 days ago, still no relef for my bitter taste in my mouth and burping. Any... 10 replies
Kapidex and rash
I have broken out in a rash around my neck, shoulders, arms and legs really bad. Didn't know what was the cause. Wen... 6 replies
Kapidex
After the Dr.'s just ran out of acid reflux drug medication that would work for me gave me a sample of Kapidexl a mo... 3 replies
Kapidex drug interactions or side effects?
Had ONE dose of Kapidex this morning. Never had one before. One hour later I started with severe aching all over, diahrr... 2 replies
kapidex side effects
I have been having bouts of diariee since I started taking this medicine. It has been 5 days and I'm tired of runnin... 2 replies
Kapidex
What are some of the side effects people are experiencing other than the ones listed by drug co? ## I HAVE BEEN ON KAPID... 2 replies
kapidex
took kapidex for 40 days, stopped 5 days ago and now my insides are on fire and have dirreah. How long do the withdrawl ... 1 reply
Kapidex
is it safe to consume grapefruit juice while taking kapidex medication ## I located that during a study while taking Dex... 1 reply
SIde Effects of Kapidex
I have a rash on my back, that has now turned into a burning sensation - am using cortizone creams, etc. If this doesn&#... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 27 November 2010.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA